# SDR DLM11001325

- Difficulty date: July 12, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 37,719 hours, 4,773 cycles
- Engine: Pwa PW4460
- Engine time: 19,770 hours, 2,492 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: PW4460
- Part serial: 723922
- Condition: Leaking
- Location: Nr 1
- Part time: 19,770 hours, 2,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 1 ENG OIL QTY DROPPED TO 9 ON T/O ATL.  REPLACED ENGINE FOR INTERNAL OIL LEAK.
